Ecstasy (also known as Es)
According to research, ecstasy increases the amount of certain chemicals found in the nervous system, resulting in over stimulation. One of the results of this stimulation can be seizures. Additionally, ecstasy is often taken alongside other illicit drugs and there is some evidence to suggest that a combination could trigger seizures. Taking ecstasy can lead to dehydration. This may be as a result of being hyperactive and, for example, dancing all night. Problems may arise if someone with epilepsy starts to drink excessive amounts of water as this may lead to water intoxication, which in turn could cause a seizure.
And here are several other sites to read up on:Methamphetamine similarly produces dramatic alterations in users' vital signs. It is less frequently associated with seizures since it lacks the sodium channel effects of cocaine. Methylenedioxymethamphetamine (MDMA), or ecstasy in street argot, is an amphetamine derivative with a duration of effect of approximately six hours. At dance clubs, where it is widely used, patrons under the influence dance continuously until the drug's euphoric effects subside.
MANAGING DRUG-INDUCED SEIZURES
Seizures should be rapidly brought under control to prevent the development of life-threatening complications such as hyperthermia, hypoxia, or rhabdomyolysis. Glucose and oxygen should be administered as needed. The optimal method for terminating an unrelenting seizure is the intravenous administration of a benzodiazepine—in practice, usually either diazepam or lorazepam. Patients with suspected poisoning whose seizures remain refractory to these interventions should receive 5 grams of intravenous pyridoxine to deal with the possibility of isoniazid poisoning. Continuing seizure activity may require administration of a barbiturate (preferably a rapidly acting agent such as phentobarbital).
During or immediately following the termination of a seizure, patients should be assessed for hyperthermia and ventilatory status and an attempt should be made to determine the etiology of the seizure. Most patients with new-onset seizures for which no reversible etiology has been identified should have an assessment of their glucose and electrolytes in addition to a cranial CT. The exact timing of these tests is controversial, but they should be performed as promptly as possible.
The fact is that ecstasy is a psychostimulant so the same way marijuana suppresses brain activity and can decrease seizure activity, ecstasy increases neural activity & the chances of having a seizure.Alright everyone, I have eplipesy(about a seizure every five years), I'm not a drug user, although I do use marijuana occasionally, because from what i've researched it does suppress activity in the brain. I was thinking about using the drug known as Ecstasy to have a enjoyable experience for an evening. All i've hear is people putting down the drug. I don't want to hear about how it's bad, I just want actually facts about it. If you can provide anything that correlates between brain activity where the seizures take place and use of the drug. Thanks.
MDMA may induce transient neuropsychiatric effects that present as behavioral and thought disturbances. Furthermore, this case indicates that MDMA may cause psychological, neurological, and psychiatric disturbances, even after minimum exposure.
No hearing about how it's bad is not hearing the facts. We regret that our comments hurt the sales figures for the local columbian cartel rep , but the truth's the truth.I don't want to hear about how it's bad, I just want actually facts about it